# SDR IPXA1564257

- Difficulty date: January 17, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N464UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28268
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143N545786
- Part serial: NSN
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL DAMAGED.  FABRICATED NEW FLOOR PANEL.
